# SDR 2020F00416

- Difficulty date: September 29, 2020
- Submitted: September 30, 2020
- Operation: General aviation
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 74,962 hours, 29,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 513
- Condition: Failed
- Location: 1l Door Ceiling
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED BITE TEST OF CIDS AND FOUND ESPU INTERNAL LOAD FAULT FWD LT ON FWD EPSU FIN 1OWL.
